| Model Number |
A70942A |
| Medical Device Problem Codes |
Break (1069); No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the customer's allegation was confirmed.The device evaluation found there was no image on the monitor due to a broken insertion tube of the telescope.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation.
Event or Problem Description
The customer reported to olympus, the telescope "trueview ii", has a broken insertion tube, a broken lens inside the telescope therefore no image and no light occurred on the telescope.The issue was found during maintenance.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the investigation, the cause of the reported damage is consistent with physical stress from use.However, specific root cause of the damage could not be determined.Olympus will continue to monitor field performance for this device.